| Model Number |
500-55150 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: as the actual procedure date was unknown, the event date was approximated to (b)(6) 2023 based on the date boston scientific became aware of the event.
Event or Problem Description
It was reported that the ultrasonic core (usc) fractured internally.An ekosonic endovascular device, 106x50cm was selected for use to treat a pulmonary embolism.The infusion catheter (ic) was placed without issue.When the usc was advanced into the ic, there was resistance encountered.The usc fractured within the ic.All pieces of the usc were removed successfully.The usc was replaced to complete the procedure and there were no reported patient complications.